# SDR UIEA200600111

- Difficulty date: May 8, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9405327
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CRACKS WERE FOUND IN THE SUBJECT STRUT CAP SKIN ASSEMBLY AND ADJACENT BULKHEAD STRAP AT STA-286 BULKHEAD INSTALLATION CROWN AREA AT B-L. 0-0.  THE AFT EDGE OF CAP SKIN ASSEMBLY.  THE BULKHEAD STRAP IN AREA COMMON TO CAP SKIN.  INTERIM REPAIR OF THE 65B94053-27 CAP SKIN ASSEMBLY AND THE ADJACENT 65B89049-38.  UPPER BULKHEAD ASSEMBLY, AT NAC STA 286 IN THE 65B94051-1 STRUT STRUCTURE ASSEMBLY FOR NR 2 PYLON ACCOMPLISHED AS PER BOEING MESSAGE 1-176887932 AND FAA FORM 8100-9.
